Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    501. M. Behboodi (Joint with A. Ghorbani and S.H. Shojaee),
    (m,n)-algebraically compactness for modules and (m,n)-pure injectivity,
    Bull. Iranian Math. Soc. 40(2014), 433-445  [abstract]   
     
    502. S. Babaie-Kafaki,
    An eigenvalue study on the sufficient descent property of a modified Polak-Ribiere-Polyak conjugate gradient method,
    Bull. Iranian Math. Soc. 40(2014), 235-242  [abstract]   
     
    503. Sh. Heidarkhani (Joint with J. Henderson),
    Critical point approaches to quasilinear second order differential equations depending on a parameter,
    Topol. Methods Nonlinear Anal. 44(2014), 177-197  [abstract]   
     
    504. M. Pourmahdian and N. R. Tavana (Joint with F. Didehvar),
    Effective metric model theory,
    Math. Structures Comput. Sci. (2014), DOI: 10.1017/S0960129513000352  [abstract]   
     
    505. K. Divaani-Aazar and M. Tousi (Joint with F. Mohammadi Aghjeh Mashhad),
    On the existence of certain modules of finite Gorenstein homological dimensions,
    Comm. Algebra 42(2014), 1630-1643  [abstract]   
     
    506. M. Amini (Joint with R. Rezavand),
    Module nuclearity and module injectivity of C*-modules,
    Bull. Math. Soc. Sci. Math. Roumanie 57(2014), 357-366  [abstract]   
     
    507. S. Akbari (Joint with S. Khojasteh),
    Commutative rings whose cozero-divisor graphs are unicyclic or of bounded degree,
    Comm. Algebra 42(2014), 1594-1605  [abstract]   
     
    508. G. Aalipour and S. Akbari,
    Some properties of a Cayley graph of a commutative ring,
    Comm. Algebra 42(2014), 1582-1593  [abstract]   
     
    509. M. Behboodi (Joint with A. Ghorbani, A. Moradzadeh-Dehkordi, and S.H. Shojaee),
    On FC-purity and I-purity of modules and Kothe rings,
    Comm. Algebra 42(2014), 2061-2081  [abstract]   
     
    510. A. R. Nasr-Isfahani,
    Radicals of skew polynomial and skew Laurent polynomial rings over skew Armendariz rings,
    Comm. Algebra 42(2014), 1337-1349  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.